# SDR AALA202108258151

- Difficulty date: August 23, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 79,889 hours, 10,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, FLIGHT DECK AND AFT CABIN HAD ODOR OF DIRTY SOCKS AND WERE SLOW TO COOL. REPLACED RECIRCULATION FAN FILTER IAW AMM 21-25-08, OPS CHECK GOOD.
